# SDR QXEA2010062800365

- Difficulty date: June 25, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 8,981 hours, 9,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LEFT INBD SEAT TRACK NR 8 AT APPROX X635 HAS CORROSION ON INSIDE OF CLAW.  BLENDED CORROSION ON INSIDE OF CLAW ON NR 8 SEAT TRACK.  MAX MATERIAL REMOVED IS .025".  BLEND IS WITHIN LIMITS OF RD 8/4-53-884.  ALODINED REPAIR AREA.  HFEC IAW NDTM PART 6 51-00-01.  NO CRACKS NOTED.
